# SDR ABXA20120503329

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 72,021 hours, 16,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SHIPS FLASHLIGHTS INOP.  REMOVED AND REPLACED BATTERIES IN BOTH EMERGENCY FLASHLIGHTS IAW 767 MM 25-60-00.  OPS CHECK GOOD, ACFT WAS GROUNDED.
